On the derived category of a regular toric scheme

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Let X be a quasi-compact scheme, equipped with an open covering by affine schemes U s = Spec A s . A quasi-coherent sheaf on X gives rise, by taking sections over the U s , to a diagram of modules over the coordinate rings A s , indexed by the intersection poset S of the covering. If X is a regular toric scheme over an arbitrary commutative ring, we prove that the unbounded derived category of quasi-coherent sheaves on X can be obtained from a category of Sop-diagrams of chain complexes of modules by inverting maps which induce homology isomorphisms on hyper-derived inverse limits. Moreover, we show that there is a finite set of weak generators, one for each cone in the fan S. The approach taken uses the machinery of Bousfield–Hirschhorn colocalisation of model categories. The first step is to characterise colocal objects; these turn out to be homotopy sheaves in the sense that chain complexes over different open sets U s agree on intersections up to quasi-isomorphism. In a second step it is shown that the homotopy category of homotopy sheaves is equivalent to the derived category of X.
Original languageEnglish
Pages (from-to)175-203
Number of pages29
JournalGeometriae Dedicata
Volume148
Issue number1
DOIs
Publication statusPublished - 2010

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'On the derived category of a regular toric scheme'. Together they form a unique fingerprint.

  • Cite this